# SDR 2002UALA00272

- Difficulty date: February 13, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 41,950 hours, 21,784 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT STATION 495 FLOOR WEB ANGLE HAS CRACK AT S-28R.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED NEW WEB ANGLE.
